DOLIPRANE ® 500MG CAPSULES 16

DOLIPRANE ® 500MG CAPSULES 16 View larger

3400934507786

Sanofi Aventis Sanofi Aventis

The doliprane   paracetamol   500 mg is indicated for pain and / or fever such as headaches, flu symptoms, toothache, menstrual pain and aches.   It may also be prescribed in the pain of osteoarthritis.

More details

In stock

Preview the Shipping Fees - Free Shipping from 99€*
  • Médicament conseil

1,95 € tax incl.

This product is a medicament.

You must check the \"Jai read the manual of this drug\" to add this product to your cart.

This product is a drug. You must certify that you have read the leaflet before you can order this product.

Add to Basket

Add to Wishlist

For warnings, the precautions and cons-indications, please see the instructions.

Description

Tylenol Paracetamol 500 mg capsules is indicated for pain and / or fever such as headaches, flu symptoms, toothache, menstrual pain and aches. It can be prescribed in case of pain of osteoarthritis.

For adults and children over 27 kg

Composition:

  • Paracetamol 500 mg per capsule
  • Excipients: rice starch, glycerol distearate, magnesium stearate, gelatin, titanium dioxide (E 171), quinoline yellow (E 104), red iron oxide (E 172), patent blue V (E 131).

Dosage:

  • 27 to 40 kg (approximately 8-13 years): 1 capsule per dose, repeat if necessary after 6 hours, not to exceed 4 capsules per day
  • 41 to 50 kg (about 12 to 15 years): 1 capsule per dose, repeat if needed after 4 hours, not to exceed 6 capsules per day.
  • From 50 kg (from 15 years): 1 to 2 capsules per dose, repeat if needed after 4 hours, not to exceed 8 capsules per day.

Cons-indications:

  • Allergy to paracetamol, severe hepatic impairment, chronic malnutrition.

Oral

Read the instructions carefully.

Packaging:   box 16 capsules

Warnings on drugs

Warning, the drug is not a product like any other. Read the package leaflet before ordering. Do not leave medicines out of reach of children. If symptoms persist, seek the advice of your doctor or pharmacist. Attention to incompatibilities on products in your.

Tell your pharmacist online treatments underway to identify possible incompatibilities. The checkout form contains a custom message field provided for this purpose.

Click here to find record of the drug at the site of the National Security Agency of Medicines and Health Products.

Pharmacovigilance : Report or a related adverse event (s) (s) (s) the use of a drug

VIDAL OF THE FAMILY

doliprane

Analgesic and antipyretic

paracetamol

. Presentations . Composition . Indications . Contraindications . Warning . Drug Interactions . Pregnancy and breastfeeding . Directions for use and dosage . Advice . Undesirable effects . Lexicon

PRESENTATIONS (summary)

DOLIPRANE 2.4% WITHOUT SUGAR: oral suspension (strawberry flavor); bottle of 100 ml with syringe graduated by half-kilo of body weight.
Refunded at 65%. - price: 1,29 euro (s).

DOLIPRANE 100 mg: powder for oral solution (orange flavoring); box of 12 bags.
Refunded at 65%. - price: 1,33 euro (s).

DOLIPRANE 100 mg: suppository scored; box of 10.
Refunded at 65%. - price: 1,24 euro (s).

DOLIPRANE 150 mg: powder for oral solution (orange flavoring); box of 12 bags.
Refunded at 65%. - price: 1,33 euro (s).

DOLIPRANE 150 mg: suppository; box of 10.
Refunded at 65%. - price: 1,24 euro (s).

DOLIPRANE 200 mg: powder for oral solution (orange flavoring); box of 12 bags.
Refunded at 65%. - price: 1,33 euro (s).

DOLIPRANE 200 mg: suppository; box of 10.
Refunded at 65%. - price: 1,24 euro (s).

DOLIPRANE 300 mg: powder for oral solution (orange flavoring); box of 12 bags.
Refunded at 65%. - price: 1,33 euro (s).

DOLIPRANE 300 mg: suppository; box of 10.
Refunded at 65%. - price: 1,24 euro (s).

DOLIPRANE 500 mg: scored tablet (white); box of 16.
Refunded at 65%. - price: 1,08 euro (s).

DOLIPRANE 500 mg: effervescent tablet (white); box of 16.
Refunded at 65%. - price: 1,08 euro (s).

DOLIPRANE 500 mg: capsule (yellow and blue); box of 16.
Refunded at 65%. - price: 1,08 euro (s).

DOLIPRANE 500 mg: powder for oral solution (orange flavoring); box of 12 bags.
Refunded at 65%. - price: 1,08 euro (s).

DOLIPRANE 1000 mg adult: tablet; box of 8.
Refunded at 65%. - price: 1,08 euro (s).

DOLIPRANE 1000 mg adult: split effervescent tablet (orange flavoring); box of 8.
Refunded at 65%. - price: 1,08 euro (s).

DOLIPRANE 1000 mg adult: capsule; box of 8.
Refunded at 65%. - price: 1,08 euro (s).

DOLIPRANE 1000 mg adult: powder for oral solution (orange flavoring); box of 8 sachets.
Refunded at 65%. - price: 1,08 euro (s).

DOLIPRANE 1000 mg adult: suppository; box of 8.
Refunded at 65%. - price: 1,36 euro (s).

Laboratory Sanofi-Aventis France

COMPOSITION (summary)
p grad 1 kg p sachet p assumed
Paracetamol 15 mg 100 mg 100 mg
sorbitol 71.25 mg
maltitol +
sugars 270 mg
Sodium 0.19 mg

p sachet p assumed p sachet
Paracetamol 150 mg 150 mg 200 mg
sugars 40054 mg 540 mg
Sodium 0.29 mg 0.38 mg

p assumed p sachet p assumed
Paracetamol 200 mg 300 mg 300 mg
sugars 800 mg
Sodium 0.57 mg

p cp pcp efferv p gel
Paracetamol 500 mg 500 mg 500 mg
Sodium 0.56 mg 408 mg
Gluten (wheat starch) +

p sachet p cp pcp efferv
Paracetamol 500 mg 1000 mg 1000 mg
Sucrose 1.34 g 408 mg
Sodium 1.28 mg

p gel p sachet p assumed
Paracetamol 1000 mg 1000 mg 1000 mg
Sucrose 2.68 g
Sodium 1.88 mg

INDICATIONS (summary)
This medication is an analgesic and an antipyretic that contains paracetamol.
It is used to lower fever and in the treatment of painful conditions.
Oral forms of 1000 mg are also indicated for the treatment of osteoarthritis pain.
CONTRAINDICATIONS (summary)
This medication should not be used in the following cases:
  • severe liver disease,
  • inflammation or bleeding of the rectum (suppositories),
  • intolerance to gluten (500 mg scored tablet).
WARNING (Contents)
Paracetamol is present alone or in combination with other substances in many medicines: make sure not to take several medicines containing paracetamol simultaneously, as a joint dose leads to a risk of overdosage, which can be toxic to the liver.
The sachets contain sugar (sucrose) in significant quantities.
Effervescent tablets and sachets contain salt ( sodium ) in substantial quantities.
DRUG INTERACTIONS (summary)
If treated with oral anticoagulant and paracetamol at maximum doses (4 g / day) for at least 4 days, increased monitoring of anticoagulant therapy may be required.
PREGNANCY AND BREAST-FEEDING (summary)
Pregnancy :
The scientific studies currently available have not revealed any particular problem when using paracetamol in pregnant women.

Breastfeeding:
At the usual doses, the use of this medication is possible during breastfeeding.
DIRECTIONS FOR USE AND DOSAGE (summary)
This medication can be taken indifferently during or between meals, with an interval of 4 to 6 hours between 2 doses. In case of renal insufficiency, the interval between 2 takes should be at least 8 hours.
The dosage forms of 1000 mg are reserved for adults.
Tablets and capsules are not suitable for children under 6 years of age. They may clog the airways if the child swallows and the tablet or capsule passes into the trachea (false route).
The oral suspension can be absorbed pure or diluted in water, milk or fruit juice.
The contents of the sachets should be mixed with a drink (water, milk, fruit juice) and the effervescent tablets should be dissolved in a glass of water.

Usual dosage:

  • Adult: 500 mg or 1 g of paracetamol, 1 to 3 times a day.
    In severe pain in the adult and particularly in osteoarthritis , the maximum dosage may be increased to 1 g of paracetamol, 4 times a day, only on medical advice.
  • Child: 60 mg / kg / day, ie 15 mg / kg every 6 hours or 10 mg / kg every 4 hours. It is necessary to follow the recommendations of your pharmacist or doctor or to follow the following dosages given as an indication:
    • child of 3 to 5 kg: ½ suppository with 100 mg, 1 to 4 times a day;
    • child 6 to 8 kg: 100 mg, 1 to 4 times daily;
    • child of 8 to 12 kg: 150 mg, 1 to 4 times a day;
    • child 12 to 16 kg: 200 mg, 1 to 4 times daily;
    • child 16-24 kg: 300 mg, 1 to 4 times daily;
    • child of 25 to 30 kg: 300 mg, 1 to 6 times daily;
    • child 30 to 40 kg: 500 mg, 1 to 4 times daily;
    • infant over 40 kg: 500 mg, 1 to 6 times daily.
The maximum daily dose of paracetamol in children is 80 mg per kg in 4 doses, not to exceed 3 g per day.
TIPS (summary)
Given the risk of anal discharge, it is not advisable to use more than 4 suppositories per day.
In the treatment of childhood fever, when paracetamol is used at 60 mg / kg / day, the addition of aspirin or its use alternately with paracetamol is unnecessary, as aspirin does not does not allow for an additional decrease in fever.
Abundant sweating usually accompanies the drop in temperature during the treatment of high fevers. This is normal.
Effervescent tablets should be stored away from moisture and heat.
POSSIBLE ADVERSE EFFECTS (summary)
Anal irritation (suppository).
Exceptionally: allergic skin reaction .


GLOSSARY (summary)


analgesic
Medication that works against pain. Analgesics act either directly on the centers of pain in the brain or by blocking the transmission of pain to the brain.
Synonym: analgesic.


anticoagulant
Medication that prevents blood from coagulating and therefore prevents clots from forming in the blood vessels.
Anticoagulants are used to treat or prevent phlebitis, pulmonary embolism, certain infarcts. They also prevent the formation of clots in the heart during rhythm disorders such as atrial fibrillation or in the case of an artificial heart valve.
There are two main types of anticoagulants:
  • oral anticoagulants, which block the action of vitamin K (antivitamin K, or AVK) and whose effectiveness is controlled by a blood test: INR (formerly TP);
  • injectable anticoagulants derived from heparin, the efficacy of which can be controlled by the blood assay of anti-Xa activity, Howell's Time (TH) or Cephalin Kaolin Time (TCK) depending on the products used. A regular dosage of blood platelets is necessary throughout the life of a heparin derivative.


antipyretic
Medication used to lower the body temperature during bouts of fever.


osteoarthritis
Wear of cartilage, responsible for joint pain and limitation of movement.


gluten
Comprising certain cereals (wheat, oats, barley, rye) and flour, which may result in very few people predisposed to severe intestinal digestive intolerance.
Corn and rice do not contain gluten.


inflammation
Natural reaction of the organism against an element recognized as foreign. It manifests itself locally by redness, heat, pain or swelling.


dosage
Quantity and distribution of the dose of a drug according to the age, weight and general condition of the patient.


allergic reaction
Reaction due to hypersensitivity of the organism to a drug. Allergic reactions can take a wide variety of aspects: urticaria, angioedema, eczema, eruption of pimples resembling measles, etc. Anaphylactic shock is a generalized allergic reaction that causes discomfort due to a sudden drop in blood pressure.


salt
Chemical substance of which the best known is sodium chloride, or table salt. The diet salt does not contain sodium; this is generally replaced by potassium.


sodium
An inorganic substance which can form salts, especially with chlorine (sodium chloride, or table salt).


sugar
General term for various substances of which the most widely used is sucrose. Other sugars can be contained in drugs: glucose, fructose, lactose, etc. Glucose is the sugar used by the body; it is the only one to circulate in considerable quantity in the blood.
Sweeteners (false sugar) are allowed in diabetics or people on a diet, and are very low in calories.


overdose
Excessive intake of a drug may result in an increase in the intensity of adverse effects or even in the development of specific adverse effects.
This overdose may result from accidental or voluntary poisoning for suicide, so consult your local Poison Control Center (listed in the appendix to the book). However, in most cases, overdose is the result of an error in the understanding of the prescription, or the search for an increase in efficacy by exceeding the recommended dosage. Finally, untimely self-medication may lead to excessive absorption of the same substance contained in different drugs. Some drugs are particularly prone to this risk because they are (wrongly) considered to be harmless: vitamins A and D, aspirin, etc. Stopping or decreasing drug intake helps to remove the disorders associated with an overdose.

Cliquez ici pour retrouver la notice de ce médicament sur le site de l'Agence Nationale de Sécurité du Médicament et des produits de santé.

Pharmacovigilance : Déclarer un ou des effet(s) indésirable(s) lié(s) à l'utilisation d'un médicament

NOTICE

ANSM - Updated on: 27/07/2017

Name of the medicinal product

DOLIPRANE 500 mg capsule

Paracetamol

framed

Please read this leaflet carefully before you start taking this medicine because it contains important information for you.

You should always take this medication exactly as prescribed in this leaflet or by your doctor or pharmacist.

· Keep this leaflet. You might need to read it again.

· Ask your pharmacist for advice or information.

· If you experience any of the side effects, talk to your doctor or pharmacist. This also applies to any side effects not mentioned in this leaflet. See section 4.

· You should contact your doctor if you experience no improvement or feel less well after 3 days in case of fever or 5 days in case of pain.

Do not use this medication for children.

What is in this leaflet?

1. What is DOLIPRANE 500 mg capsule and in which cases is it used?

2. What information should I take before taking DOLIPRANE 500 mg capsule?

3. How to take DOLIPRANE 500 mg capsule?

4. What are the possible side effects?

5. How to store DOLIPRANE 500 mg capsule?

6. Package contents and other information.

Do not use this medication for children.

1. WHAT 500 mg, capsule AND WHAT USE IS IT USED FOR?

Pharmacotherapeutic group: Other analgesics and antipyretics-anilides - ATC code: N02BE01.

DOLIPRANE is an analgesic (calms the pain) and an antipyretic (lowers the fever).

The active substance of this drug is paracetamol.

It is used to treat pain and / or fever, for example in the case of headaches, flu-like symptoms, dental pain, body aches and painful periods.

This presentation is reserved for adults and children from 27 kg (about 8 years old). Read the Posology section carefully .

For children weighing less than 27 kg, there are other presentations of paracetamol: ask your doctor or pharmacist for advice.

2. BEFORE YOU TAKE DOLIPRANE 500 mg capsules?

Do not take DOLIPRANE 500 mg capsule:

· if you are allergic (hypersensitive) to paracetamol or any of the other ingredients of this medication mentioned in section 6.

· If you have severe liver disease

· To treat a child under 6 years old, as it can swallow and choke. Use another form.

IN CASE OF DOUBT, IT IS ESSENTIAL TO ASK FOR THE OPINION OF YOUR DOCTOR OR YOUR PHARMACIST.

This medicinal product contains paracetamol. Other medicines contain it.

Make sure you do not take any other medicines containing paracetamol, including medicines obtained without a prescription.

Do not combine them , so as not to exceed the recommended daily dose.

( see "Posology " and "Symptoms and Instructions for Overdose")

Warnings and Precautions

Talk to your doctor or pharmacist before taking DOLIPRANE 500 mg capsule .

Take special care with DOLIPRANE

· If the pain persists more than 5 days or the fever more than 3 days , or if there is insufficient efficacy or any other signs, do not continue treatment without the advice of your doctor.

· Taking paracetamol may cause liver function problems.

· You should seek the advice of your doctor before taking this medicine:

o If you weigh less than 50 kg,

o If you have liver disease or serious kidney disease,

o If you frequently drink alcohol or have stopped drinking alcohol recently,

o If you suffer from dehydration,

o If you suffer from chronic malnutrition, if you are in a fasting period, if you have lost a lot of weight recently, if you are over 75, or if you are over 65 and have long-term illnesses , if you have AIDS or chronic viral hepatitis, if you suffer from cystic fibrosis (genetic and hereditary disease characterized by severe respiratory infections), or if you have Gilbert's disease (hereditary disease associated with increased bilirubin levels in the blood).

o if you are allergic to aspirin and / or nonsteroidal anti-inflammatory drugs

· The consumption of alcoholic beverages during treatment is discouraged.

· In the event of recent withdrawal from chronic alcoholism, the risk of hepatic impairment is increased.

· When administered to a child, the dose depends on the child's weight (see section "How to take DOLIPRANE 500 mg capsule").

· In case of acute viral hepatitis, stop your treatment and see your doctor.

Blood tests

Tell your doctor if you are taking DOLIPRANE 500 mg capsule and you need to take a blood test as this medicine can affect your uric acid (blood uric acid) and sugar (blood sugar) levels.

IN CASE OF DOUBT DO NOT HESITATE TO ASK FOR THE OPINION OF YOUR PHYSICIAN OR YOUR PHARMACIST.

Other medicines and DOLIPRANE 500 mg capsule

Inform your doctor or pharmacist if you are taking, have recently taken or may take any other medicines.

Do not take other medicines containing paracetamol. You may be overdosed.

If you are taking an oral anticoagulant therapy (warfarin or AVK), taking DOLIPRANE at maximum doses (4 g / day) for more than 4 days requires stronger monitoring of the biological examinations including INR. In this case, consult your doctor.

The effectiveness of paracetamol may be reduced if you take chelating resins - a drug that lowers blood cholesterol levels (observe an interval of more than 2 hours between the two).

If you are receiving paracetamol, a treatment with flucloxacillin (an antibiotic), you are at risk of metabolic acidosis (blood too acid causing an acceleration of the respiratory rate).

The toxicity of paracetamol can be increased if you take:

· Potentially Toxic to the Liver

· Medicines that promote the production of the toxic metabolite of paracetamol such as antiepileptic drugs (phenobarbital, phenytoin, carbamazepine, topiramate),

· Rifampicin (an antibiotic),

· At the same time alcohol

DOLIPRANE 500 mg, capsule with food, beverages and alcohol

The consumption of alcoholic beverages during treatment is discouraged.

Pregnancy, breast-feeding and fertility

If you are pregnant or breastfeeding, think you may be pregnant or plan a pregnancy, ask your doctor for advice or pharmacist before taking this medication.

Pregnancy and breast feeding

This medicine may be used during pregnancy and lactation. Use the lowest dose to reduce your pain and / or fever for as short a time as possible and as often as possible. Contact your doctor or midwife if pain and / or fever does not decrease or if you need to take this medication more frequently during your pregnancy.

Fertility

It is possible that paracetamol may alter the fertility of women, reversibly upon cessation of treatment.

Sport

Not applicable.

Driving and using machines

Not applicable.

List of excipients with known effect .

Not applicable.

3. HOW TO TAKE DOLIPRANE 500 mg capsule?

Dosage

Always take the dose as prescribed by your doctor. If in doubt, consult your doctor or pharmacist.

This presentation is reserved for the adult and the child from 27 kg (from about 8 years).

In the child

The dosage of paracetamol depends on the weight of the child; the ages are mentioned for information purposes.

If you do not know the weight of the child, weigh it to give it the best dose.

Paracetamol exists in many dosages, allowing the treatment to be adapted to the weight of each child.

The recommended daily dose of paracetamol is dependent on the weight of the infant: it is approximately 60 mg / kg per day , divided into 4 or 6 doses, ie approximately 15 mg / kg every 6 hours or 10 mg / kg all the 4 hours.

The usual dosage is:

For children weighing 27 to 40 kg (approximately 8 to 13 years), the dosage is from 1 capsule to 500 mg per dose, to be renewed if necessary after 6 hours, without exceeding 4 capsules per day.

For children weighing 41 to 50 kg (approximately 12 to 15 years), the dosage is from 1 capsule to 500 mg per dose, to be renewed if necessary after 4 hours, not to exceed 6 capsules per day.

For adults and children weighing more than 50 kg (from about 15 years old):

The usual dosage is 1 or 2 capsules to 500 mg per dose (according to the intensity of the pain), to be renewed if necessary after 4 hours minimum.

It is generally not necessary to exceed 3 g of paracetamol per day, ie 6 capsules per day.

However, in case of more severe pain, and on the advice of your doctor or pharmacist , the total dose can be increased up to 4 g per day, ie 8 capsules per day. If you feel that the effect of DOLIPRANE is too strong or too weak, talk to your doctor or pharmacist.

Warning :

· Dosages above 3 g of paracetamol per day require medical advice ,

· NEVER TAKE MORE THAN 4 GRAMS OF PARACETAMOL PER DAY (taking all medicines containing paracetamol into their formula).

· Always respect an interval of at least 4 hours between the catches.

In severe kidney disease (severe renal insufficiency), catches should be spaced 8 hours apart and the total daily dose should not exceed 6 capsules (3 g).

Special situations

The maximum daily dose shall not exceed 60 mg / kg (not to exceed 3 g) per day in the following situations:

· adults less than 50 kg

· if you have a liver disease or a serious kidney disease,

· if you frequently drink alcohol or have stopped drinking alcohol recently,

· if you suffer from dehydration,

· if you suffer from chronic malnutrition, if you are in a fasting period, if you have lost a lot of weight recently, if you are over 75, or if you are over 65 and have long-term illnesses , if you have AIDS or chronic viral hepatitis, if you suffer from cystic fibrosis (genetic and hereditary disease characterized by severe respiratory infections), or if you have Gilbert's disease (hereditary disease associated with increased bilirubin levels in the blood).

IN CASE OF DOUBT, ASK FOR ADVICE TO YOUR DOCTOR OR YOUR PHARMACIST.

Method and route of administration

Oral use.

The capsules should be swallowed as is with a drink (eg water, milk, fruit juice).

Taking a tablet or capsule is contraindicated in children before 6 years because it can swallow and choke. Use another form.

In addition, if your child has a fever greater than 38.5 ° C, you can improve the effectiveness of the drug treatment by:

· discover your child,

· make the drink,

· do not leave your child in a place too hot.

Frequency of Administration

Regular intakes prevent pain or fever from returning: see section "Posology".

In children, catches should be regularly spaced, including at night, preferably 6 hours , and at least 4 hours.

In adults , catches must be spaced at least 4 hours apart.

In case of severe kidney disease (severe kidney failure), you should wait at least 8 hours between each dose.

If you feel that the effect of DOLIPRANE is too strong or too weak, talk to your doctor or pharmacist.

Duration of treatment

Except for medical advice, the duration of treatment is limited:

· at 5 days in case of pain,

· to 3 days in case of fever

If the pain persists more than 5 days or fever more than 3 days, if they worsen, do not continue treatment without the advice of your doctor.

If you take more DOLIPRANE 500 mg capsule than you should:

Consult your doctor or pharmacist or medical emergencies immediately.

Overdosage may lead to liver disease (hepatic impairment), gastrointestinal bleeding, brain disease (encephalopathy), coma, or even death, including in populations at higher risk, such as young children, the elderly and in certain situations (liver disease, alcoholism, chronic malnutrition). Within the first 24 hours, the main symptoms of poisoning are: nausea, vomiting, loss of appetite, abdominal pain, pallor.

Overdosage may also result in: pancreatic disease (pancreatitis), hyperamylaseemia (increased blood amylase), kidney disease (acute renal failure), and a blood problem in which red blood cells, white blood cells and platelets are all reduced in number which entails:

· fatigue, shortness of breath, and pallor;

· frequent infections with severe fever and chills, sore throat or mouth ulcers;

· a tendency to bleed or present spontaneous bruising, nosebleeds.

If you forget to take DOLIPRANE 500 mg capsule:

Not applicable.

If you stop taking DOLIPRANE 500 mg capsule:

Not applicable.

4. WHAT ARE POSSIBLE SIDE EFFECTS?

Like all medicines, this medicine may cause side effects, although not everybody gets them.

· Rarely, an allergic reaction may occur:

o pimples and / or redness on the skin,

o urticaria,

o abrupt swelling of the face and neck, which may cause difficulty breathing (angioedema)

o malaise with severe drop in blood pressure (anaphylactic shock).

If an allergy occurs, you should immediately stop taking this medication and consult your doctor promptly. In the future, you should never take medicines containing paracetamol.

· Very rare cases of serious adverse reactions have been reported.

· Exceptionally, this drug may decrease the number of certain cells in the blood: white blood cells (leucopenia, neutropenia), platelets (thrombocytopenia) that can manifest themselves by bleeding from the nose or gums. In this case, consult a doctor.

· Other possible adverse reactions (the frequency of which can not be estimated from the available data): liver function disorders, severe reduction of certain white blood cells that can cause serious infections (agranulocytosis), destruction of red blood cells in the blood (anemia hemolytic disorder in patients with glucose-6-phosphate dehydrogenase deficiency, rash in rounded red patches with itching and burning, leaving colored spots and appearing in the same places when the drug is resumed (fixed pigmented erythema) localized pain in the chest that can radiate to the left shoulder and jaw of allergic origin (Kounis syndrome), difficulty breathing (bronchospasm), in which case consult a doctor.

Declaration of side effects

If you experience any side effects, talk to your doctor or pharmacist. This also applies to any side effects not mentioned in this leaflet. You can also report adverse reactions directly via the national reporting system: National Agency for the Safety of Medicines and Health Products (ANSM) and network of Regional Centers of Pharmacovigilance - Website: www.ansm.sante.fr

By reporting adverse reactions, you are helping to provide more information about the safety of the drug.

5. HOW TO STORE DOLIPRANE 500 mg capsule?

Keep this medicine out of the reach and sight of children.

Do not use this medicine after the expiry date which is stated on the carton.

No special precautions for storage.

Do not throw any medicines into drains or rubbish. Ask your pharmacist to remove any medications you are no longer using. These measures will help protect the environment.

6. PACKAGE CONTENTS AND OTHER INFORMATION

What DOLIPRANE 500 mg contains: capsule

· The active substance is:

Paracetamol................................................. .................................................. ........... 500.00 mg

For one capsule

· The other components are:

Rice starch, glycerol distearate, magnesium stearate.

Composition of the capsule shell : gelatin, titanium dioxide (E171), quinoline yellow (E104), red iron oxide (E172), patent blue V (E131).

What is DOLIPRANE 500 mg capsule and contents of the pack

This medication is in the form of a capsule.

Box of 6, 8, 12, 16, 40, or 100 capsules.

Not all pack sizes may be marketed.

Marketing Authorization Holder

SANOFI-AVENTIS FRANCE

82 AVENUE RASPAIL

94250 GENTILLY

Marketing Authorization Operator

SANOFI-AVENTIS FRANCE

82 AVENUE RASPAIL

94250 GENTILLY

Maker

SANOFI WINTHROP INDUSTRIE

NORTH-EAST AREA

RUE EDOUARD BRANLY

14104 LISIEUX CEDEX

or

AVENTIS PHARMA SPECIALTIES

AVENUE OF THE GENERAL OF GAULLLE

69230 SAINT GENIS LAVAL

or

SANOFI WINTHROP INDUSTRIE

56 CHOISY ROUTE AT THE BAC

60205 COMPIEGNE

Names of the medicinal product in the Member States of the European Economic Area

Not applicable.

The last date on which this leaflet was revised is:

{month YYYY}.

Other

Detailed information on this medicine is available on the ANSM website (France).

Health education councils:

WHAT TO DO IN THE EVENT OF FEVER:

The normal temperature of the body varies from person to person and is between 36.5 ° C and 37.5 ° C. A rise in temperature above 38 ° C may be considered a fever, but it is not advisable to treat fever with a drug below 38.5 ° C.

This medicine is reserved for adults and children from 27 kg (about 8 years).

If the disorders that the fever causes are too troublesome, you can take this drug that contains paracetamol in accordance with the indicated dosages.

To avoid any risk of dehydration, consider drinking frequently.

With this medication, the fever should drop rapidly. However :

· if other unusual signs appear

· if the fever persists for more than 3 days or if it worsens,

· if the headache becomes violent, or in case of vomiting.

CONSULT YOUR DOCTOR IMMEDIATELY.

WHAT TO DO IF PAIN:

The intensity of the perception of pain and the ability to resist it vary from person to person.

· if there is no improvement after 5 days of treatment,

· if the pain is violent, unexpected and occurs suddenly (including severe pain in the chest) and / or reverses regularly,

· if accompanied by other signs such as general malaise, fever, unusual swelling of the painful area, decreased strength in a limb,

· if it wakes you up at night.

CONSULT YOUR DOCTOR IMMEDIATELY.

Buy Pharmaceuticals Sanofi Aventis laboratories Care and nature, your bio pharmacy online! Tylenol, dolirhume, aspegic

Cheap Tylenol in your authorized pharmacy ARS Online  

The drug Tylenol has the active substance paracetamol. This is a drug antipyretic analgesic to relieve pain and reduce fever. If the fever and pain, it will take a paracetamol dose of about 60 mg / kg per day, divided into 4 or 6 outlets, about 10mg / kg every 4 hours, and 15 mg / kg every 6 hours. in adults and children weighing more than 50 kg, the usual dose is 1 or 2 tablets of 500 mg of Tylenol by taken at an interval of at least 4 hours, depending on the intensity of the pain


Order quicker !

Commande rapide

Save time by using the quick order form. With a few clicks , you can easily order your favorite references.

Formulaire de commande rapide

Be fan !

Be fan

Be fan of our Facebook page and get 5 % discount!

If you are not logged in to Facebook, please first log in and then refresh this page before clicking the Like button. Otherwise, you will not get your voucher.